Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strawbbie

Acne came back after accutane stop

Recommended Posts

Hi,

I have been taking accutane for 8 months and decide to stop after hearing the side effects. But since then, my pimples starts breaking out. Even though its not as worst as it use to be, but it still irritates me when i saw a 'bunch' of zits on my cheeks.

Then i hear my docter's advise of taking it 3 times a week, which i just did last week. Indeed, my face change for the better, but i do not want to depend on accutane forever.

Now i am using Neaclear Cleanser, Neutrogena Acne on the Spot treatment, lavender oil, egg white mask and clinique Moisturizer.

Anyone has the same problem as me?

Share this post


Link to post
Share on other sites

Yeah, mine came back as well after a year and a half. But the back acne completely stopped which is awesome.

Share this post


Link to post
Share on other sites
Yeah, mine came back as well after a year and a half. But the back acne completely stopped which is awesome.

yes, i had very bad cysts on my back and the accutane did remedy this, but a month or two after the accutane i was breaking out moderately on my face again. i think it is really all about your diet and i think the main culprit is sugar.

Share this post


Link to post
Share on other sites

Now i have stop accutane for 3 weeks, and pimples starts again. Oh dear. I have scars that is not yet dissapeared and pimples keep coming out. Totally driving me crazy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×